Fractional powers of non-densely defined operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 3, pp. 443-454.
@article{ASNSP_1991_4_18_3_443_0,
     author = {Martinez, Celso and Sanz, Miguel},
     title = {Fractional powers of non-densely defined operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {443--454},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 18},
     number = {3},
     year = {1991},
     zbl = {0811.47013},
     mrnumber = {1145317},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1991_4_18_3_443_0/}
}
TY  - JOUR
AU  - Martinez, Celso
AU  - Sanz, Miguel
TI  - Fractional powers of non-densely defined operators
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1991
DA  - 1991///
SP  - 443
EP  - 454
VL  - Ser. 4, 18
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1991_4_18_3_443_0/
UR  - https://zbmath.org/?q=an%3A0811.47013
UR  - https://www.ams.org/mathscinet-getitem?mr=1145317
LA  - en
ID  - ASNSP_1991_4_18_3_443_0
ER  - 
%0 Journal Article
%A Martinez, Celso
%A Sanz, Miguel
%T Fractional powers of non-densely defined operators
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1991
%P 443-454
%V Ser. 4, 18
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1991_4_18_3_443_0
Martinez, Celso; Sanz, Miguel. Fractional powers of non-densely defined operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 3, pp. 443-454. http://www.numdam.org/item/ASNSP_1991_4_18_3_443_0/

[1] A.V. Balakrishnan, Fractional powers of closed operators and the semigroups generated by them, Pacific J. Math. 10 (1960), 419-437. | MR | Zbl

[2] H. Berens - U. Westphal, A Cauchy problem for a generalized wave equation, Acta Sci. Math. Szeged 29 (1968), 93-106. | MR | Zbl

[3] G. Da Prato - E. Sinestrari, Differential Operators with Non-Dense Domain, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 14 No. 2 (1987), 285-344. | Numdam | MR | Zbl

[4] H.O. Fattorini, The Cauchy Problem, Vol. 18 of Encyclopedia of Mathematics and its Applications, Addison-Wesley, Massachusetts, 1983. | MR | Zbl

[5] H.W. Hövel - U. Westphal, Fractional powers of closed operators, Studia Math. 42 (1972), 177-194. | MR | Zbl

[6] T. Kato, Note on fractional powers of linear operators, Proc. Japan Acad. 36 (1960), 94-96. | MR | Zbl

[7] T. Kato, Fractional powers of dissipative operators, J. Math. Soc. Japan 13 (1961), 246-274. | MR | Zbl

[8] H. Komatsu, Fractional powers of operators, Pacific J. Math. 19 (1966), 285-346. | MR | Zbl

[9] H. Komatsu, Fractional powers of operators, II. Interpolation spaces, Pacific J. Math. 21 (1967), 89-111. | MR | Zbl

[10] H. Komatsu, Fractional powers of operators, III. Negative powers, J. Math. Soc. Japan 21 (1969), 205-220. | MR | Zbl

[11] H. Komatsu, Fractional powers of operators, V. Dual operators, J. Fac. Sci. Univ. Tokyo Sect. IA Math., 17 (1970), 373-396. | MR | Zbl

[12] M.A. Krasnosel'Skii - P.E. Sobolevskii, Fractional powers of operators acting in Banach spaces, Dokl. Akad. Nauk SSSR, 129 (1959), 499-502. | MR | Zbl

[13] C. Martinez - M. Sanz - L. Marco, Fractional powers of operators, J. Math. Soc. Japan 40 No. 2 (1988), 331-347. | MR | Zbl

[14] C. Martinez - M. Sanz - V. Calvo, Fractional powers of non-negative operators in Fréchet spaces, Internat. J. Math. Math. Sci. 12 No. 2 (1989), 309-320. | MR | Zbl

[15] C. Martinez - M. Sanz, n-th roots of a non-negative operator. Conditions for the uniqueness, Manuscripta Math. 64 (1989), 403-417. | MR | Zbl

[16] W. Nollau, Üeber Potenzen von linearen Operatoren in Banachschen Räumen, Acta Sci. Math. Szeged 28 (1967), 107-121. | MR | Zbl

[17] J. Watanabe, On some properties of fractional powers of linear operators, Proc. Japan Acad, 37 (1961), 273-275. | MR | Zbl

[18] U. Westphal, An approach to fractional powers via fractional differences, Proc. London Math. Soc. (3) 29 (1974), 557-576. | MR | Zbl

[19] K. Yosida, Fractional powers of infinitesimal generators and the analiticity of the semi-groups generated by them, Proc. Japan Acad. 36 (1960), 86-89. | MR | Zbl